# SDR DALA1405520980

- Difficulty date: October 14, 2013
- Submitted: December 19, 2014
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 59,911 hours, 44,139 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR DAMAGED.  REPAIRED IAW AA 5230-01159.
